# SDR N6WA20140618002

- Difficulty date: June 18, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N378CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10097
- Aircraft time: 26,710 hours, 19,278 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Not Seated
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WILL NOT PRESSURIZE ON DEPARTURE.  PERFORMED WALK AROUND & FOUND THE AFT CARGO DOOR NOT SEATED.  CLOSED AFT CARGO DOOR & PERFORMED OPERATIONAL CHECK OF THE CABIN PRESSURIZATION SYS IAW AMM 21-31-00.  OPERATIONS CHECK IS GOOD AT THIS TIME.
